# SDR CALA2018051501267

- Difficulty date: May 13, 2018
- Submitted: May 15, 2018
- Operation: Air carrier
- Aircraft: N787UA
- Make and model: Boeing 777222
- Aircraft serial: 26939
- Aircraft time: 90,483 hours, 12,347 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 8100033801
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

M/D A & B ZONE CTR PARTITION FOUR LWR EMERGENCY LIGHTS FOUND BROKEN.  REPLACED THE EMERGENCY LIGHTS AND OPS TESTED NORMAL IAW AMM 33-51-05-960-802, REV 82.
